Home Print this page Email this page Users Online: 474
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2015  |  Volume : 3  |  Issue : 1  |  Page : 81-83

Infliximab-induced psoriasis in a patient with crohn's disease


1 Department of Dermatology, College of Medicine, University of Dammam, King Fahd Hospital of the University, Dammam, Saudi Arabia
2 Department of Internal Medicine, College of Medicine, University of Dammam, King Fahd Hospital of the University, Dammam, Saudi Arabia

Correspondence Address:
Abdulaziz A Al-Quorain
Department of Internal Medicine, College of Medicine, University of Dammam, King Fahd Hospital of the University, Dammam
Saudi Arabia
Login to access the Email id

DOI: 10.4103/1658-631X.149695

Rights and Permissions

Infliximab is a well-known treatment for inflammatory bowel diseases (IBDs) and psoriasis. Paradoxically, there have been numerous reports of new-onset psoriasis following tumor necrosis factor-α antagonist therapy in patients with IBD. Here, we report a case with Crohn's disease who developed Infliximab-induced plaque-type psoriasis 4 months after initiation of treatment with Infliximab.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1992    
    Printed35    
    Emailed0    
    PDF Downloaded164    
    Comments [Add]    

Recommend this journal